MathSciNet Relay Station
MathSciNet bibliographic data
MR1057744 34K05
Jayasree, K. N.; Deo, S. G. Variation of parameters formula for the equation of Cooke and Wiener. Proc. Amer. Math. Soc. 112 (1991), no. 1, 75–80.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement